Ӧ�ø���ͳ�� 2014, 30(3) 279-288 DOI:      ISSN: 1001-4268 CN: 31-1256

����Ŀ¼ | ����Ŀ¼ | ������� | �߼�����                                                            [��ӡ��ҳ]   [�ر�]
ѧ������
��չ����
������Ϣ
Supporting info
PDF(503KB)
[HTMLȫ��]
�����[PDF]
�����
�����뷴��
�ѱ����Ƽ�������
�����ҵ����
�������ù�����
����
Email Alert
���Ĺؼ����������
�ٱ���
��������
�Ʋ�����
��ɢģ��.
���������������
PubMed
������������ɢʱ���ٱ���ģ�͵��Ʋ�����
����ϼ, ��˫��
���մ�ѧ����ѧԺ����������
ժҪ��

�����о�����ɢʱ��һ���ٱ���ģ�͵��Ʋ�����,
�ó�����Ϊһ���Իع������µ��Ʋ����������΢���ַ���,
���õ��Ʒ��������Ʋ����ʵ��Ͻ�,
��������ֱ������ڱ����ٱ��պͳ�����ʧ�ٱ��յ�����,
�������ͼ������еó��Ľ��۽�����˵��.

�ؼ����� �ٱ���   ��������   �Ʋ�����   ��ɢģ��.  
Ruin Problems for the Discrete Time Model of General Reinsurance with Dependent Rates of Interest
Wang Lixia, Li Shuangdong
Department of General Courses, Jianghuai College of Anhui University
Abstract:

In this paper, we consider a discrete-time process
driven by general reinsurance and an interest rate process. The rate of
interest is assumed to have a dependent autoregressive structure. We obtain
the recursive and integral equations for ruin probability, and the upper
bound of ruin probability is given with recursive method. The results were
applied to the proportional reinsurance and excess of loss treaty. To
illustrate these results, some numerical examples are included.

Keywords:
�ո�����  �޻�����  ����淢������  
DOI:
������Ŀ:

ͨѶ����: ����ϼ
���߼��:
����Email:

�ο����ף�
�������������
1����ΰ,�Ŵ���.�����Ÿ��ϲ���ģ���¶Ե���ϵ�������о�[J]. Ӧ�ø���ͳ��, 2010,26(2): 113-122
2��������,������.���ڹ�Ʊ�۸��������ģ�͵ı������ٱ��պ�Ͷ�ʵ����Ŷ�̬���ѡ��[J]. Ӧ�ø���ͳ��, 2010,26(3): 309-322
3���Ž���, Ф����.������������������µ������ٱ���[J]. Ӧ�ø���ͳ��, 2013,29(6): 642-654

Copyright by Ӧ�ø���ͳ��